# SDR UPS98226847

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/W UPPER F/SPAR CHORD SHOW SIGNS OF CORROSION AT FSS 398.0, 497.0, 513.5, 521.5, 730.02, 737.0.  REMOVE CORROSION FOUND OUT OF LIMITS AND REPLACE SPAR CHORD IAW 98-2421.
